# SDR 9720299105

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT THE PREVIOUS REPAIR FS 83.    REPAIRED PER EA 91-151780.
